# SDR ASAA2021070435263

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 28,738 hours, 9,243 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Part number: 1613581
- Condition: Leaking
- Location: Pnuematic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L DUCT PRESSURE EXCEEDS 60 PSI LIMIT. AT 6000FT N1 69% L-61PSI R-40PSI. AT 7500FT N1 82% L-80PSI R-40PSI. AT 9000FT N1 95% L-80PSI R-40PSI. GROUNDED - YES. DIVERSION TIME 20 MINUTES - FOUND FLEX LINE AT PRECOOLER LEAKING P/N 16135-81. REPLACED FLEX LINE TO PRSOV, OPS AND LEAK CHECK OK REF B737-900 FIM TASK 36-11 TASK 803. GROUND VERIFICATION CHECK OK REF SAME.
